| Model Number |
1012447-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) coronary artery with 75% stenosis, moderate calcification and mild tortuosity.The 2.5x8 mm nc trek balloon dilatation catheter (bdc) ruptured during the first inflation at 12 atmospheres.Another device was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.